# SDR SWAA2024091737107

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 49,384 hours, 30,239 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR CENTER DOOR BOTTOM FWD ATTACH BRACKET CRACKED AT THE BARREL NUT.<[01] OK TO CONTINUE PER CDL 32-10-3; SP1B AUTHORIZATION CODE: #213893
